Advertisement -- Learn more about ads on this site.


    USMAWIFE   459,667
SparkPoints
100,000 or more SparkPoints
 
 
Something has to give

Sunday, April 28, 2013

Today was just UGLY. pouring rain and thunder.

I decided to take a bath early today and grossed myself out by taking a good look at my body. It truly has changed and not for the good.

SInce I have started this new thryoid meds, the "girls" feel heavier than before (almost like pregnancy breasts) and the area under them looks like I am on a starvation diet with the bones more prominent than before. My stomach and thighs look so baggy, like cottage cheese thighs.

WHAT IS GOING ON????? I am going to call one of my doctors this week and ask why is my body changing so much and worse I am now gaining weight again even though I am working out more. This is not a muscle weighs more than fat weight gain, this is a true m metabolism is really screwed up weight gain

On my problem yahoogroup, a lady asked me to remove her and when I told her I did, she accused me of removing her because she is diasabled and told me it was against the law to discriminate against her because she is disabled. REALLY???? I have never met this woman before in my life and now she is threatening legal action against me. All this because she could not remember her password and refused to ask yahoo for it.
SHARE
  Member Comments About This Blog Post:

JTREMBATH 4/30/2013 3:20AM

    So sorry you have to put up with things like that. emoticon

Report Inappropriate Comment
CAROLIAN 4/30/2013 12:50AM

    emoticon

Report Inappropriate Comment
JANTWO 4/30/2013 12:46AM

    If it makes you feel better, my thighs sag so bad I will not wear shorts and my breasts are drooping. I try to see the positives. They make bras for my drooping boobs and I can wear capris!!!! emoticon

Report Inappropriate Comment
MICKEYH 4/29/2013 6:09PM

    So sorry for all the body triable and the lady for yahoo... emoticon emoticon

Report Inappropriate Comment
BETHGILLIGAN 4/29/2013 8:38AM

    First of all, I think you need to get out of that yahoo group! It has caused you a lot of headaches that you probably don't need. I think it sounds like you need to talk to your doctor. Even if there is nothing "wrong", you need to be reassured of that. Keep us posted!

Report Inappropriate Comment
SASSYTHING52 4/29/2013 12:01AM

    my goodness what is this world coming too

Report Inappropriate Comment
MCJULIEO 4/28/2013 11:57PM

    Things have GOT to get better! Soon!

Report Inappropriate Comment
PATRICIAAK 4/28/2013 10:26PM

    so sorry

Report Inappropriate Comment
SNOWYOGA 4/28/2013 9:30PM

    It looks like everyone has said it. People are people a they always like to try and make trouble. Sorry about the day, it was that way here for the last 2 days, but the sun came out today. And I have never met you but I know that you have a sweet and beautiful heart from your SP blogs that I have read. Thank you for posting emoticon emoticon And feel better

Report Inappropriate Comment
AFERRARI 4/28/2013 9:21PM

    Wow...I would for sure talk to the doctor. but love your body no matter what it looks like. And I cannot imagine what that silly person on yahoo thinks they are doing. Some people.

Report Inappropriate Comment
LITTLE_QUEEN 4/28/2013 9:20PM

    hang in there pam did not know about yahoo group but just ignore her, if she complains more just tell her you have friends that are disabled that think the world of you and that is me

as far as our bodies, we put ourselves down to much, you are a beautiful person who deeply cares about others

Report Inappropriate Comment
NORWOODGIRL 4/28/2013 9:20PM

    My daughter was on thyroid medication for a while. She gained weight and felt bad. Hope you get to the bottom of why your body is changing so much.

Report Inappropriate Comment
LESSOFMOORE 4/28/2013 9:04PM

    I still think that yahoo group sounds like more trouble than it's worth!

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by USMAWIFE